MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A APEX¿; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A APEX¿; CONTAINER, I.V.
Catalog Number 2112532
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The complainant reports that the injection port is contaminated.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample and two (2) photos were submitted to the manufacturer for evaluation.Through visual examination, the presence of a dark particle was observed embedded in the bonding area between the injection port and the tubing.The size of the particle was approximately 2 mm.The particle is not movable and is not in contact with the fluid path.Therefore, the functionality of the product is not jeopardized.A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.Through visual examination of reserved samples, no deviations were observed.The component is assembled on the bag through an automatic machine; the complaint product was not recognized and segregated in the following inspection step.The personnel involved in the assembly and inspection process were informed of this complaint to heighten awareness of this defect.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
APEX¿
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A
via xxv luglio 11
mirandola 41037
IT  41037
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A
via xxv luglio 11
mirandola 41037
IT   41037
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key24257236
Report Number9681240-2026-00091
Device Sequence Number20910340
Product Code KPE
UDI-Device Identifier04046964539220
UDI-Public(01)04046964539220(11)250601(17)280530(10)25F17
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112532
Device Lot Number25F17
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown